Weak laws of large numbers for arrays under a condition of uniform integrability

SH Sung, S Lisawadi, Andrei Volodin

    Research output: Contribution to journalArticle

    26 Citations (Scopus)

    Abstract

    For an array of dependent random variables satisfying a new notion of uniform integrability, weak laws of large numbers are obtained. Our results extend and sharpen the known results in the literature.
    Original languageEnglish
    Pages (from-to)289-300
    JournalJournal of the Korean Mathematical Society
    Volume45
    Issue number1
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Weak laws of large numbers for arrays under a condition of uniform integrability'. Together they form a unique fingerprint.

  • Cite this